On nonlinear finite difference inequalities in two independent variables

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.305

Abstract

The aim of the present paper is to establish some new finite difference inequalities involving functions of two independent variables which provide explicit bounds on unknown functions. The inequalities given here can be used as tools in the qualitative theory of certain partial finite difference equations.

Author Biography

B. G. Pachpatte

57 Shri Niketan Colony, Aurangabad 431 001, (Maharashtra) India.

Downloads

Published

2002-03-31

How to Cite

Pachpatte, B. G. . (2002). On nonlinear finite difference inequalities in two independent variables. Tamkang Journal of Mathematics, 33(1), 57-66. https://doi.org/10.5556/j.tkjm.33.2002.305

Issue

Section

Papers